# SDR DALA2024090908842

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 35,014 hours, 13,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5999522) FWD GALLEY EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK @ M1675 OWER SUPPLY OP CKS NML. REF B737 AMM 33-51.
